# SDR SWAA2023032102288

- Difficulty date: February 12, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK CARGO RBL14 LOCATED BS460 AT FWD CARGO COMPARTMENT 2023-116798<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[02] PERFORMED REPAIR ON CARGO TRACK LOCATED RBL 14 BETWEEN BS396 TO BS500A PLUS 9.5 INCHES AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1; PARAGRAPH 4 FIG 203. AND DWG #143A7500 SHEET: 59 REV-. SEE INDIVIDUAL SIGN OFF BELOW
